Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is this a symptom of brain tumor ?

Dear sir, My girlfriend having some problem. she has headache regularly in every week means two or three days in every week she feels headache at the right side of head around her right ear. when she has more headache she feels vomiting and nausea . her vision is low, she has -ve power in her both eye but more in right eye. She is 26 yrs old. now a days she told me that when she got a yawn some liquid comes into her mouth from right side of throat . I am very worried. please tell me what is the problem is this a symptom of brain tumor?
Asked On : Tue, 26 Apr 2011
Answers:  1 Views:  597
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome to HealthcareMagic Forum,
The brief description of yours indicates that she is having migraine. You need to consult a good neurologist. No need to worry, she is very unlikely to have a brain tumour.

Dr. Naveen Kumar
Answered: Wed, 27 Apr 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor